By Topic

\chi ^2 Random Fields in Space and Time

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Chunsheng Ma ; Dept. of Math. & Stat., Wichita State Univ., Wichita, KS, USA

This paper introduces some χ 2 random functions, which are not homogeneous (stationary) in general, but contain the stationary case as a special case, and whose correlation structures are nonparametric and flexible so that many parametric forms can be specified. The mean square differentiability of such χ 2 random function is discussed. We also make the comparison of two χ 2 random functions through their finite-dimensional Laplace transforms.

Published in:

IEEE Transactions on Signal Processing  (Volume:58 ,  Issue: 1 )